AMS eContent Search Results
Matches for: msc=(60H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Abdellah Chkifa, Nick Dexter, Hoang Tran and Clayton G. Webster. Polynomial approximation via compressed sensing of high-dimensional functions on lower sets. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] V. Gichev. Decomposition of the Kostlan--Shub--Smale model for random polynomials. Contemporary Mathematics 699 (2017) 103-120.
Book volume table of contents
View Article: PDF

[3] Helmut Harbrecht, Michael Peters and Markus Siebenmorgen. On the quasi-Monte Carlo method with Halton points for elliptic PDEs with log-normal diffusion. Math. Comp. 86 (2017) 771-797.
Abstract, references, and article information   
View Article: PDF

[4] Diffusion hypothesis and the Green-Kubo-Streda formula. Graduate Studies in Mathematics 168 (2015) 199-214.
Book volume table of contents
View Article: PDF

[5] Localization at high disorder and at extreme energies. Graduate Studies in Mathematics 168 (2015) 149-163.
Book volume table of contents
View Article: PDF

[6] Complete localization in one dimension. Graduate Studies in Mathematics 168 (2015) 175-197.
Book volume table of contents
View Article: PDF

[7] Dynamical localization and fractional moment criteria. Graduate Studies in Mathematics 168 (2015) 101-116.
Book volume table of contents
View Article: PDF

[8] Constructive criteria for Anderson localization. Graduate Studies in Mathematics 168 (2015) 165-174.
Book volume table of contents
View Article: PDF

[9] Ergodic operators and their self-averaging properties. Graduate Studies in Mathematics 168 (2015) 27-44.
Book volume table of contents
View Article: PDF

[10] Michael Aizenman and Simone Warzel. Random Operators. Graduate Studies in Mathematics 168 (2015) MR MR3364516.
Book volume table of contents

[11] Introduction. Graduate Studies in Mathematics 168 (2015) 1-10.
Book volume table of contents
View Article: PDF

[12] Elements of spectral theory. Graduate Studies in Mathematics 168 (2015) 289-298.
Book volume table of contents
View Article: PDF

[13] General relations between spectra and dynamics. Graduate Studies in Mathematics 168 (2015) 11-25.
Book volume table of contents
View Article: PDF

[14] Resonant delocalization. Graduate Studies in Mathematics 168 (2015) 233-248.
Book volume table of contents
View Article: PDF

[15] Integer quantum Hall effect. Graduate Studies in Mathematics 168 (2015) 215-231.
Book volume table of contents
View Article: PDF

[16] The eigenvalue point process and a conjectured dichotomy. Graduate Studies in Mathematics 168 (2015) 269-288.
Book volume table of contents
View Article: PDF

[17] The relation of Green functions to eigenfunctions. Graduate Studies in Mathematics 168 (2015) 69-89.
Book volume table of contents
View Article: PDF

[18] Strategies for mapping exponential decay. Graduate Studies in Mathematics 168 (2015) 135-148.
Book volume table of contents
View Article: PDF

[19] Phase diagrams for regular tree graphs. Graduate Studies in Mathematics 168 (2015) 249-267.
Book volume table of contents
View Article: PDF

[20] Herglotz-Pick functions and their spectra. Graduate Studies in Mathematics 168 (2015) 299-302.
Book volume table of contents
View Article: PDF

[21] Density of states bounds: Wegner estimate and Lifshitz tails. Graduate Studies in Mathematics 168 (2015) 45-68.
Book volume table of contents
View Article: PDF

[22] Anderson localization through path expansions. Graduate Studies in Mathematics 168 (2015) 91-100.
Book volume table of contents
View Article: PDF

[23] Fractional moments from an analytical perspective. Graduate Studies in Mathematics 168 (2015) 117-133.
Book volume table of contents
View Article: PDF

[24] Davar Khoshnevisan and Kunwoo Kim. Non-linear noise excitation and intermittency under high disorder. Proc. Amer. Math. Soc. 143 (2015) 4073-4083. MR 3359595.
Abstract, references, and article information   
View Article: PDF

[25] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[26] José A. Ramírez, Brian Rider and Bálint Virág. Beta ensembles, stochastic Airy spectrum, and a diffusion. J. Amer. Math. Soc. 24 (2011) 919-944. MR 2813333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Miaomiao Fu and Zhenxin Liu. Square-mean almost automorphic solutions for some stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 3689-3701. MR 2661567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jonathan Breuer. Spectral and dynamical properties of certain random Jacobi matrices with growing parameters. Trans. Amer. Math. Soc. 362 (2010) 3161-3182. MR 2592951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Salah-Eldin A. Mohammed, Tusheng Zhang and Huaizhong Zhao. The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations. Memoirs of the AMS 196 (2008) MR 2459571.
Book volume table of contents   

[30] Efraim Shmerling and Kenneth J. Hochberg. Asymptotic behavior of roots of random polynomial equations. Proc. Amer. Math. Soc. 130 (2002) 2761-2770. MR 1900883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2